# SDR 2009FA0000447

- Difficulty date: April 5, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Make and model: Boeing 777268
- Aircraft serial: H2AK1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: 1893M10601
- Part serial: FCPFCK30
- Condition: Dented
- Location: Lpt
- Part time: 22,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG SUFFERED AN LPT FAILURE (SECONDARY DAMAGE).  VISUAL INSP OF THE LPT CASE NOTED QTY 1 OF DENT IN THE SG SHROUD AREA WITH A RESULTANT CRACK MEASURING APPROX 0.625 INCH IN LENGTH.  THE CRACK IS POSITIONED BETWEEN 12 AND 1 O`CLOCK.  (AFT LOOKING FWD).
